Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Side Effects Of Viramune

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Viramune

Brand name: Viramune XR and Viramune Generic name: nevirapine, or NVP Class: Non-nucleoside reverse transcriptase inhibitor (non-nucleoside, NNRTI, or non-nuke) Manufacturer: Boehringer Ingelheim, www.viramunexr.com , (800) 274-8651 AWP: $632.68 for XR/month, $133.02 for 240 mL suspension (50 mg/5 mL) Standard Dose: One 200 mg IR (immediate release) tablet once daily for two weeks, then full dose of one 400 mg once daily for...
Ask the Experts

Long-term Viramune Effects

Hi, hope you can shed some light on the side effects I have been having with my regimen. First, a litle history. Positive since 9/93, didn't start HAART until 1/96. First regimen was Viracept, Viramune and Zerit (w/ 8mg of loperamide a day to...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Viramune-associated hepatic toxicity occurs mostly in the first 6-12 weeks of therapy. Although some percentage of hepatic toxicity continues to occur over time in patients on Viramune, the incidence is NO DIFFERENT from that observed in other... Read more »

Long-term Viramune Effects

Hi, hope you can shed some light on the side effects I have been having with my regimen. First, a litle history. Positive since 9/93, didn't start HAART until 1/96. First regimen was Viracept, Viramune and Zerit (w/ 8mg of loperamide a day to...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
No, I doubt that Viramune is responsible for your current problems and you need to have your doctor evaluate you carefully for the source of your current symptoms. This may involve a thorough GI/liver work-up since this is obviously the source or... Read more »

Long term side effects of Epzicom

Please help me with any knowledge you have so far on the long term side effects of Epzicom. I was on Combivir and Viramune from the beginning of year 2003 to 2006. I tolerated the drugs well, except for that I had constantly a light anemia, which...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
The symptoms of depression and the pain in your legs that you are describing is not something I have observed with Epzicom in my clinical practice and is not something that has been mentioned as a consistent issue in people who have taken Epzicom.... Read more »

Viramune+Combivir side effects: for how long?

I just started a treatment with Viramune+Combivir and I have nauseas, dizzyness and tireness. -For how long I will have this side effects?-In this treatment there is a posibility of having body wating?Thanks...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
In my experience a significant fraction of persons starting that regimen will experience those side effects for several weeks-a month. Usually then it starts to get better. Often your doc can prescribe something to help with the side effects. If... Read more »
Connect With Others

long term side effects(lack of)

Posted by Anonymous
For women who have been on antivirals continuously for a while (more than four to five years)and have not had any side effects or minimal ones,could you please share your experiences. What you are taking, what you experienced(if it resolved while on... Read more »

long term side effects

Posted by Anonymous, 1 Reply
It would be interesting to hear from anyone that has been on antivirals for a long time(more than 4 years continously)that have minimal or NO side effects. Physical(appearence wise as well as internal) IF anyone out there falls into this catagory... Read more »

Are you a long term Sustiva/Truvada user

Posted by soimnotalone, 2 Replies
I am curious about the long term effects of these medicines from actual users. I read the pamphlets and what doctors "claim" but I wanted some feedback from actual users
Thanks for responding ;) Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »